Ciprofloxacin induced acute generallised exanthematous pustu
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Acute generalized exanthematous pustulosis (AGEP) is an uncommon and self-limiting skin rash commonly caused by drugs and is characterized by the acute onset of fever, pustulosis, and neutrophilia from 4 to 10 days after the drug intake. We describe a case of AGEP in a 61-year-old woman that was hospitalized for the acute onset of fever, erythroderma, and pustulosis. Clinical history revealed that she had been treating a bacterial inguinal intertrigo for 4 days with ciprofloxacin 500 mg tablets twice daily and desloratadine 5 mg tablet once daily. To the best of our knowledge, this is the third reported case of AGEP caused by ciprofloxacin, supporting two other previous reports....

http://www.ijp-online.com/article.asp?issn=0253-7613;year=2017;volume=49;issue=1;spage=119;epage=120;aulast=Foti
Preview
S●●●j J●●●●●●i and 2 other likes this
Like
Comment
Share